Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 29, Issue 2, Spring 1993  pp. 249-267.

Algebras generated by mutually orthogonal idempotent operators

Authors E.A. Azoff (1) and H.A. Shehada (2)
Author institution: (1) Department of Mathematics, University of Georgia, Athens, Georgia 30602, U.S.A.
Southern Arkansas University, SAU Box 1334, Magnolia, Arkansas 71753, U.S.A.


Contents    Full-Text PDF